兰州大学机构库

Browse/Search Results:  1-10 of 295 Help

Selected(0)Clear Items/Page:    Sort:
Dynamics of high-order BAM neural networks with and without impulses 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 215, 期号: 6, 页码: 2120-2133
Authors:  Huo, Hai-Feng;  Li, Wan-Tong;  Tang, Sanyi
Adobe PDF(383Kb)  |  Favorite  |    Submit date:2015/12/16
Impulsive equations  High-order neural networks  Coincidence degree  Lyapunov functional  Global stability  
Upper semicontinuity of pullback attractors for lattice nonclassical diffusion delay equations under singular perturbations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 242, 页码: 315-327
Authors:  Sui, Meiyu;  Wang, Yejuan
Adobe PDF(505Kb)  |  Favorite  |    Submit date:2015/12/16
Pullback attractor  Lattice systems with delays  Set-valued dynamical systems  Singular perturbation  
Distilling structure in Taverna scientific workflows: a refactoring approach 期刊论文
BMC BIOINFORMATICS, 2014, 卷号: 15, 页码: 1-14
Authors:  Cohen-Boulakia, Sarah;  Chen, Jiuqiang;  Missier, Paolo;  Goble, Carole;  Williams, Alan R.;  Froidevaux, Christine
Adobe PDF(2769Kb)  |  Favorite  |    Submit date:2015/12/15
Data flow analysis  Bioinformatics  Computer software reusability  Data handling  Design  Design for testability  Graphic methods  Semantics  Bioinformaticians  Contributing factor  Management systems  Operational efficiencies  Programming models  Scientific workflows  Structural complexity  Workflow structures  
Fast and High-Order Accuracy Numerical Methods for Time-Dependent Nonlocal Problems in R-2 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 84, 期号: 1
Authors:  Cao, Rongjun;  Chen, Minghua;  Ng, Michael K.;  Wu, Yu-Jiang
Adobe PDF(549Kb)  |  Favorite  |    Submit date:2020/08/29
Two-dimensional time-dependent nonlocal problems  Nonsymmetric indefinite systems  Rectangular matrices  Conjugate gradient squares method  Stability and convergence analysis  Conjugate gradient methodCoefficient matrix  Computational costs  High-order accuracy  Indefinite systems  Piecewise quadratic polynomials  Temporal and spatial  Temporal dimensions  Unconditionally stable  
Existence of nodal solutions of a nonlinear fourth-order two-point boundary value problem 期刊论文
Boundary Value Problems, 2012, 页码: -
Authors:  Shen, Wenguo
Adobe PDF(466Kb)  |  Favorite  |    Submit date:2015/12/16
disconjugacy theory  bifurcation  nodal solutions  eigenvalue  
The Sherman-Morrison-Woodbury formula for generalized linear matrix equations and applications 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2021, 卷号: 28, 期号: 5
Authors:  Hao, Yue;  Simoncini, Valeria
Adobe PDF(627Kb)  |  Favorite  |    Submit date:2021/06/17
linear matrix equationslinear tensor equationsSchur decompositionSherman–Morrison–Woodbury formulaSylvester equation  
On CSCS-based iteration methods for Toeplitz system of weakly nonlinear equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 17, 页码: 5095-5104
Authors:  Zhu, Mu-Zheng;  Zhang, Guo-Feng
Adobe PDF(248Kb)  |  Favorite  |    Submit date:2015/12/16
Weakly nonlinear equations  Nonlinear iteration scheme  CSCS iteration method  Inner/outer iteration scheme  Toeplitz system  
Neferine induces autophagy-dependent cell death in apoptosis-resistant cancers via ryanodine receptor and Ca2+-dependent mechanism 期刊论文
Scientific Reports, 2019, 卷号: 9
Authors:  Law, Betty Yuen Kwan;  Michelangeli, Francesco;  Qu, Yuan Qing;  Xu, Su-Wei;  Han, Yu;  Mok, Simon Wing F. Ai;  Dias, Ivo Ricardo de Seabra Rodrigues;  Javed, Masood-ul-Hassan;  Chan, Wai-Kit;  Xue, Wei-Wei...Law, Betty Yuen Kwan;  Michelangeli, Francesco;  Qu, Yuan Qing;  Xu, Su-Wei;  Han, Yu;  Mok, Simon Wing F. Ai;  Dias, Ivo Ricardo de Seabra Rodrigues;  Javed, Masood-ul-Hassan;  Chan, Wai-Kit;  Xue, Wei-Wei;  Yao, XJ(姚小军);  Zeng, Wu;  Zhang, Hui;  Wang, Jing-Rong;  Liu, Liang;  Wong, Vincent Kam Wai
Adobe PDF(12936Kb)  |  Favorite  |    Submit date:2020/08/04
A computational method for inverse free boundary determination problem 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 2008, 卷号: 73, 期号: 9, 页码: 1291-1309
Authors:  Hon, Y. C.;  Li, M.
Adobe PDF(386Kb)  |  Favorite  |    Submit date:2015/12/16
method of fundamental solutions  inverse free boundary problem  discrepancy principle  
Optimal Error Estimate of Chebyshev-Legendre Spectral Method for the Generalised Benjamin-Bona-Mahony-Burgers Equations 期刊论文
ABSTR APPL ANAL, 2012, 页码: -
Authors:  Zhao, Tinggang;  Zhang, Xiaoxian;  Huo, Jinxia;  Su, Wanghui;  Liu, Yongli;  Wu, Yujiang
Adobe PDF(2118Kb)  |  Favorite  |    Submit date:2015/12/16